Burkotová, Jana and Rachunkova, Irena and Rohleder, Martin and Stryja, Jakub (2016) Existence and uniqueness of damped solutions of singular IVPs with $\phi$-Laplacian. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (121). pp. 1-28. ISSN 1417-3875
|
Text
p5104.pdf Download (564kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p5104.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 11 Jan 2017 10:03 |
Last Modified: | 11 Jan 2017 10:03 |
URI: | http://real.mtak.hu/id/eprint/45075 |
Actions (login required)
![]() |
Edit Item |